# SDR SWIA2020072951567

- Difficulty date: July 2, 2020
- Submitted: July 29, 2020
- Operation: Air carrier
- Aircraft: N139SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000468
- Aircraft time: 14,951 hours, 8,120 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seat Track
- Condition: Corroded
- Location: Frames 12-14
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD WET AREA RT FLOOR SUPPORT WAS CORRODED BETWEEN FRAMES 12 AND 14, RBL 35 TO 45.     REMOVED AND REPLACED THE FLOOR SUPPORT IAW SRM.
